# SDR IXXA060493S

- Difficulty date: January 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Part time: 82,687 hours, 37,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT AFT SERVICE DOOR AFT CORNER CRACKED, EXTENDING PAST STOP DRILL AT LIGHTNING HOLE.  REMOVED DAMAGE, FABRICATED, REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0, 52-2-0, 51-1-8, AND 51-1-21.
